# SDR DALA2024111811019

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 116,170 hours, 17,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 198 1L "SLIDE" ARM LIGHT INOP. CORRECTIVE ACTION: RE ATTACHED 1L SLIDE LIGHT ASSY PER B767-300 AMM CH 52-11.OPS OK MEL AND PLACARD REMOVED (6398786)
